See Alike in...

Alike App

Browser

Foxlover

744d

Hi so this is a little gross, but I’ve been having diarrhea, for two weeks. Do to my Crohn’s disease flare-up. I was gonna try a liquid diet for a couple days and see if that helps, if it doesn’t help should I should go to the walk in clinic?

    • Foxlover

      744d

      Thanks I actually found some medication that might help with that. I was gonna message my doctor tomorrow.

    • WWJD

      744d

      Keep fluids up. If you are getting dehydrated maybe but I often have either diarrhea or constipation (rarely in the middle). Maybe try magnesium supplements, that has helped me.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion